Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I have been receiving testosterone therapy for approximately 8 months.

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2008
Answered : 546 Questions
Question
I have been receiving testosterone therapy for approximately 8 months. I receive 250ml of testosterone enanthate, once a week. The effects of the testosterone have not been that powerful, I feel a little more youthful, and have not noticed much else. I have not experienced any negative side effects. I would like to discontinue the therapy for a few months, mostly due to convenience. My question is, is it safe to simply stop or do I need to take something else once I stop to boost my natural testosterone production?
 
 
Answered by Dr. Elona Xhardo 1 hour later
Brief Answer:
Yes, it is safe to stop.

Detailed Answer:
Hello,
I have gone through your question.

The testosterone replacement therapy or the Testosterone are used in men and boys to treat conditions caused by a lack of this hormone.

It is not vital. So, if you decide to discontinue the testosterone therapy, you can do it without problems.

Here are some simple tips that can help you to increase naturally your T level.
- Lose Weight (if you are overweight or obese)
- Limit or Eliminate Sugar from Your Diet.
- Eat Healthy Fats
- Reduce Stress.
- High-Intensity Exercise like Peak Fitness and Strength Training.
- Consume Plenty of Zinc containing foods
- Optimize Your Vitamin D Levels.

Hope this is helpful. Feel free to ask further.
Thanks for using HealthcareMagic for your health queries.
Best regards.

.
Above answer was peer-reviewed by
 
Follow-up: I have been receiving testosterone therapy for approximately 8 months. 1 hour later
Thanks.
 
 
Answered by Dr. Elona Xhardo 13 hours later
Brief Answer:
you 're wellcome

Detailed Answer:
Glad i could help.

Let me know if you have other health queries.

Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor